Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 45, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 7, 2007, 2:39 PM EDT for 7 counties in Florida; 12 counties in Georgia. It took effect at Apr 8, 2007, 10:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2007, 2:39 PM EDT (18:39 UTC)
- In effect from
- Apr 8, 2007, 10:00 AM EDT
- Expired
- Apr 8, 2007, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -176 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 071839 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 239 PM EDT SAT APR 7 2007 FLZ020>025-030>033-035>038-040-080645- /O.UPG.KJAX.FW.A.0045.070408T1500Z-070408T2300Z/ /O.NEW.KJAX.FW.W.0045.070408T1500Z-070409T0000Z/ /O.CON.KJAX.FW.W.0044.000000T0000Z-070408T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 239 PM EDT SAT APR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A COOL AND DRY AIRMASS WILL PERSIST OVER THE AREA THIS WEEKEND. THIS AFTERNOONS HUMIDITIES HAVE FALLEN BELOW CRITICAL VALUES WITH MINIMUM VALUES NEAR 15 TO 20%. DURATIONS OF 6 TO 9 HOURS OF CRITICALLY LOW RELATIVE HUMIDITIES CAN BE EXPECTED. BREEZY NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 25 MPH WILL CONTINUE UNTIL LATE THIS EVENING. ALTHOUGH WINDS ARE EXPECTED TO DECREASE INTO TOMORROW...DRY CONDITIONS WILL CONTINUE OVER THE AREA SUNDAY...THEREFORE THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING. A RED FLAG WARNING AND A FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>154-162>166-080645- /O.UPG.KJAX.FW.A.0045.070408T1500Z-070408T2300Z/ /O.NEW.KJAX.FW.W.0045.070408T1500Z-070409T0000Z/ /O.CON.KJAX.FW.W.0044.000000T0000Z-070408T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 239 PM EDT SAT APR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A COOL AND DRY AIRMASS WILL PERSIST OVER THE AREA THIS WEEKEND. THIS AFTERNOONS HUMIDITIES HAVE FALLEN BELOW CRITICAL VALUES WITH MINIMUM VALUES NEAR 15 TO 20%. DURATIONS OF 6 TO 9 HOURS OF CRITICALLY LOW RELATIVE HUMIDITIES CAN BE EXPECTED. BREEZY NORTHWEST WINDS FROM 15 TO 20 MPH WITH GUSTS UP TO 25 MPH WILL CONTINUE UNTIL LATE THIS EVENING. ALTHOUGH WINDS ARE EXPECTED TO DECREASE INTO TOMORROW...DRY CONDITIONS WILL CONTINUE OVER THE AREA SUNDAY...THEREFORE THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS AND FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ HURLBUT
3 follow-up statements
000 WWUS82 KJAX 080009 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 809 PM EDT SAT APR 7 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-090000- /O.EXP.KJAX.FW.W.0044.000000T0000Z-070408T0000Z/ /O.CON.KJAX.FW.W.0045.070408T1500Z-070409T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 809 PM EDT SAT APR 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY. A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA THIS WEEKEND. DRY CONDITIONS WILL CONTINUE SUNDAY WITH MINIMUM RELATIVE HUMIDITY VALUES IN THE MID TEENS. DURATIONS OF CRITICALLY LOW RHS WILL BE 7 TO 9 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS AND FIRE WEATHER WATCH. $$
000 WWUS82 KJAX 080916 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 516 AM EDT SUN APR 8 2007 FLZ020>025-030>033-035>038-040-090000- /O.EXT.KJAX.FW.W.0045.070408T1400Z-070409T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 516 AM EDT SUN APR 8 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING DUE TO LOW RH VALUES FOR LONG DURATIONS... THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA AGAIN TODAY. MINIMUM RELATIVE HUMIDITY VALUES IN THE MID TEENS ARE EXPECTED. DURATIONS OF RH VALUES AT OR BELOW 35% FROM 7 UP TO 10 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ132>136-149>154-162>166-090000- /O.CON.KJAX.FW.W.0045.070408T1500Z-070409T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 516 AM EDT SUN APR 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING DUE TO LOW RH VALUES FOR LONG DURATIONS... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. A COOL AND VERY DRY AIRMASS WILL PERSIST OVER THE AREA AGAIN TODAY. MINIMUM RELATIVE HUMIDITY VALUES IN THE MID TEENS ARE EXPECTED. DURATIONS OF RH VALUES AT OR BELOW 25% WILL BE 6 TO 9 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ SHASHY
000 WWUS82 KJAX 090001 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 801 PM EDT SUN APR 8 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-090115- /O.EXP.KJAX.FW.W.0045.000000T0000Z-070409T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 801 PM EDT SUN APR 8 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 7, 8:34 AM EDT, 6 hours 5 minutes earlier.
Area forecast discussion, Apr 7, 8:34 AM EDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 AM EDT SAT APR 7 2007
...DANGEROUS FIRE WEATHER CONDITIONS TODAY...
.UPDATE...
NO MAJOR CHANGES WITH UPDATE...SUNNY SKIES TODAY WITH BRISK NWLY
WINDS AT 15-20 MPH WITH GUSTS INTO THE 25-30 MPH AT TIMES...JUST
SHORT OF ANY LAKE WIND ADVISORY CONDITIONS. MAX TEMPS WILL BE WELL
BELOW NORMAL WITH 50S ACRS SERN GA TO NEAR 60 AND LOWER 60S ACRS
NERN FL. WILL LEAVE FREEZE WARNING/WATCH AS IS FOR TONIGHT BUT
WITH AFTERNOON PACKAGE MAY NEED TO EXPAND WARNING IF SKIES ARE
FORECAST TO REMAIN CLEAR OVER NIGHT...MIN TEMPERATURES WILL DEPEND
HIGHLY UPON CLOUD COVER INCREASE AND LIGHT WIND FLOW DEVELOPING AS
HIGH PRESSURE RIDGE BUILDS OVER THE REGION.
&&
.AVIATION...
VFR CONDS TODAY WITH GUSTY NORTHWEST WINDS AT 15G20-25KT AT ALL
TAF SITES.
&&
.MARINE...
NWLY WINDS AT 25-30KT WITH GUSTS TO GALE FORCE EARLY THIS MORNING
WILL SLOWLY SUBSIDE THROUGH THE DAY AND TONIGHT. WILL LET SMALL
CRAFT ADVISORY EXPIRE EARLY THIS AFTERNOON FOR THE NEARSHORE
WATERS ALTHOUGH COLD AIR DRAINAGE FLOW OVER THE WARMER OFFSHORE
WATERS WILL KEEP SMALL CRAFT ADVISORIES GOING OVER THE OFFSHORE
WATERS INTO TONIGHT.
&&
.FIRE WEATHER...
RED FLAG WARNINGS APPEAR ON TRACK FOR THE ENTIRE FORECAST AREA
TODAY AS MIN RH VALUES FALL INTO THE TEENS ACCOMPANIED BY NW
15-20MPH WINDS...WILL MAKE FOR VERY DANGEROUS FIRE WEATHER
CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 56 26 59 34 / 0 0 0 20
SSI 56 38 57 45 / 0 0 0 20
JAX 60 29 61 39 / 0 0 10 20
SGJ 60 39 59 44 / 0 10 10 30
GNV 61 31 62 40 / 0 10 10 30
OCF 63 32 64 43 / 0 10 20 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH SUNDAY MORNING FOR ALACHUA-BAKER-BRADFORD-CLAY-
COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
SUWANNEE-UNION.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FREEZE WATCH SUNDAY MORNING FOR ATKINSON-BRANTLEY-CHARLTON-
CLINCH-ECHOLS-PIERCE-WARE.
RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FREEZE WARNING FROM 6 AM TO 9 AM EDT SUNDAY FOR APPLING-BACON-
COFFEE-JEFF DAVIS-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
HESS/KERNSHazardous weather outlook, Apr 7, 4:45 AM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 445 AM EDT SAT APR 7 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080845- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 445 AM EDT SAT APR 7 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FREEZE WARNING FOR THE NORTHERN TIER GEORGIA COUNTIES... ...FREEZE WATCH FOR ALL OTHER AREAS EXCEPT SOUTHEAST COAST... A COLD AND VERY DRY AIRMASS WILL CONTINUE TO INFILTRATE THE AREA TODAY. THIS WILL RESULT IN UNSEASONABLE COLD TEMPERATURES TONIGHT INTO SUNDAY MORNING. RECORD LOWS ARE EXPECTED TO BE SET ACROSS A WIDE EXPANSE AND SOME AREAS COULD SEE THEIR LATEST FREEZING TEMPERATURES ON RECORD. WATCHES AND WARNINGS HAVE BEEN POSTED FOR THE AREA AND WE ASK THAT YOU PLEASE REFER TO LATEST URGENT WEATHER MESSAGE FOR ADDITIONAL INFORMATION. BREEZY TO LOCALLY WINDY CONDITIONS ARE FORECAST TODAY WITH NORTHWEST WINDS OF 15 TO 20 MPH...WITH GUSTS UPWARDS OF 25 MPH POSSIBLE. VERY DRY WEATHER CONDITIONS WILL CONTINUE THE ELEVATED FIRE RISK ACROSS MOST OF THE AREA THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. DEESE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:50 AM EDT | Freeze Warning | JAX | Baker, Gilchrist, Nassau, Suwannee, Union | 27 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.